# SDR DALA2023071205648

- Difficulty date: July 11, 2023
- Submitted: July 12, 2023
- Operation: Air carrier
- Aircraft: N408DX
- Make and model: Airbus A330-941
- Aircraft serial: 1962
- Aircraft time: 11,679 hours, 1,387 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3408 7J EEPL INOP. CORRECTIVE ACTION: FOUND CONNECTOR LOOSE ON EMERGENCY LIGHT AT 7J. SECURED CONNECTOR. (4879910)
